Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 8, Number 5
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Bounded groups of transformations
R. C. T. Smith PDF
Proc. Amer. Math. Soc. 8 (1957), 831-833
Differential equations involving a parametric function
R. H. Cameron PDF
Proc. Amer. Math. Soc. 8 (1957), 834-840
On the Laguerre method for separating the roots of algebraic equations
Stephen Kulik PDF
Proc. Amer. Math. Soc. 8 (1957), 841-843
A class of inequalities
H. D. Block PDF
Proc. Amer. Math. Soc. 8 (1957), 844-851
Discrete analogues of certain integral inequalities
H. D. Block PDF
Proc. Amer. Math. Soc. 8 (1957), 852-859
Discrete isoperimetric-type inequalities
H. D. Block PDF
Proc. Amer. Math. Soc. 8 (1957), 860-862
Note on absolutely convergent Dirichlet series
Edwin Hewitt and J. H. Williamson PDF
Proc. Amer. Math. Soc. 8 (1957), 863-868
Multivalently close-to-convex functions
Toshio Umezawa PDF
Proc. Amer. Math. Soc. 8 (1957), 869-874
A note on an integral inequality
Paul R. Beesack PDF
Proc. Amer. Math. Soc. 8 (1957), 875-879
A composition theorem for general unitary transforms
Charles Fox PDF
Proc. Amer. Math. Soc. 8 (1957), 880-883
A property of the Laplace transformation
P. G. Rooney PDF
Proc. Amer. Math. Soc. 8 (1957), 883-886
On the existence of a mixing measure
John C. Holladay PDF
Proc. Amer. Math. Soc. 8 (1957), 887-893
On the spectra of certain Laurent matrices
G. L. Krabbe PDF
Proc. Amer. Math. Soc. 8 (1957), 894-897
Continuity properties of derivatives of sequences of functions
G. R. MacLane PDF
Proc. Amer. Math. Soc. 8 (1957), 897-898
On co-recursive orthogonal polynomials
T. S. Chihara PDF
Proc. Amer. Math. Soc. 8 (1957), 899-905
Quasi-reflexive spaces
Paul Civin and Bertram Yood PDF
Proc. Amer. Math. Soc. 8 (1957), 906-911
Isotopy in $3$-manifolds. I. Isotopic deformations of $2$-cells and $3$-cells
D. E. Sanderson PDF
Proc. Amer. Math. Soc. 8 (1957), 912-922
Bloch functions of the third kind and the constant $\mathfrak {U}$
C. Uluçay PDF
Proc. Amer. Math. Soc. 8 (1957), 923-925
A $T$-system which is not a Bernstein system
Richard G. Long PDF
Proc. Amer. Math. Soc. 8 (1957), 925-927
On a theorem of Richardson
J. R. Isbell PDF
Proc. Amer. Math. Soc. 8 (1957), 928-929
Subalgebras of an algebra with a single generator are finitely generated
David Gale PDF
Proc. Amer. Math. Soc. 8 (1957), 929-930
Normal subgroups of monomial groups
R. B. Crouch and W. R. Scott PDF
Proc. Amer. Math. Soc. 8 (1957), 931-936
Transient Markov chains with stationary measures
T. E. Harris PDF
Proc. Amer. Math. Soc. 8 (1957), 937-942
Coherence invariant mappings of symmetric transformations
H. G. Jacob PDF
Proc. Amer. Math. Soc. 8 (1957), 943-949
The Whitehead first lemma for alternative algebras
Earl Jay Taft PDF
Proc. Amer. Math. Soc. 8 (1957), 950-956
Principal representations in commutative semigroups
W. M. Perel PDF
Proc. Amer. Math. Soc. 8 (1957), 957-960
A limit theorem for processes with stationary independent increments
Frank Kozin PDF
Proc. Amer. Math. Soc. 8 (1957), 960-963
Quasicreative sets
J. R. Shoenfield PDF
Proc. Amer. Math. Soc. 8 (1957), 964-967
On some Mercerian theorems in summability
M. R. Parameswaran PDF
Proc. Amer. Math. Soc. 8 (1957), 968-974
A theorem of Dickson on nonvanishing cubic forms in a finite field
L. Carlitz PDF
Proc. Amer. Math. Soc. 8 (1957), 975-977
A note on some partially transitive projective planes
D. R. Hughes PDF
Proc. Amer. Math. Soc. 8 (1957), 978-981
Remark on my paper “On a theorem of J. L. Walsh”
Aryeh Dvoretzky PDF
Proc. Amer. Math. Soc. 8 (1957), 982
Assosymmetric rings
Erwin Kleinfeld PDF
Proc. Amer. Math. Soc. 8 (1957), 983-986
A property of polynomial extensions of rings
Michio Yoshida PDF
Proc. Amer. Math. Soc. 8 (1957), 987-989
Concerning real valued maps of the $n$-sphere
G. R. Livesay PDF
Proc. Amer. Math. Soc. 8 (1957), 989-991
An extremal problem concerning the centre of gravity of a convex disc
H. G. Helfenstein PDF
Proc. Amer. Math. Soc. 8 (1957), 992-1001
A note on function quantification
J. W. Addison and S. C. Kleene PDF
Proc. Amer. Math. Soc. 8 (1957), 1002-1006